# SDR DL757080782

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 66,148 hours, 29,787 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fitting
- Part number: 311N3153
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, A HOLE WAS MISDRILLED COMMON TO THE NR 2 PYLON MIDSPAR FITTING, WEB, CHORD AND DOUBLER.   THE HOLE WAS REAMED, BUSHED, AND REDRILLED PER BOEING INSTRUCTIONS.
